# SDR DXTA2021090948510

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800220
- Aircraft time: 11,282 hours, 7,426 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

COCKPIT ODOR:   ABNORMAL ODOR IN COCKPIT AT TAKEOFF POWER.  LENGTHY 10-15 MIN TAXI WITH APU OFF. APPLIED TAKEOFF POWER AND WITHIN 5 SECS NOTED UNUSUALLY STRONG ABNORMAL ENVIRON ODOR.  ABORTED TAKEOFF AND ODOR APPEARED TO QUICKLY DISSIPATE AS POWER BACK TO IDLE. NOT ELECTRICAL OR BURNING SMELL AND NO SMOKE OR HAZE OBSERVED IN COCKPIT/CABIN.  ODOR. DID NOT COME BACK DURING FOLLOWING 10 MIN TAXI BACK TO FBO AND SHUTDOWN.  POST BORESCOPE INSP OF LT AND RT ENGINES, FOUND  RT ENGINE TO HAVE EVIDENCE OF OIL THRU HIGH PRESSURE BLEED PORT WITH OIL PUDDLING AT BOTTOM.  NO ADDITIONAL OIL NOTED THRU OUT INSPECT.   MAINTENANCE ACCOMPLISHED IAW EMM 72-00-00. WITH  DAA2021-703-PW306C-CG0017 ENGINE CHANGE TO BE ACCOMPLISHED.
